# SDR ASAA11510232

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 15,054 hours, 4,626 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR DOES NOT FUNCTION IN "WX" MODE WHEN "WX" IS SELECTED ON CAPT'S SIDE IT TRIPS OFF "TERRAIN" ON F/O'S SIDE AS WELL.  UNABLE TO DUPLICATE WXR OPERATIONAL TEST NORMAL REF MM 34 43 00.  BOTH DEU LOGGED 31 67550 ON PREVIOUS LEG.  PERFORMED FIM 31 63 TASK 809 FAULT INTERMITTENT.  EGPWC NO FAULT LOGGED.
